BibTeX record journals/tods/GatterbauerS14

download as .bib file

@article{DBLP:journals/tods/GatterbauerS14,
  author    = {Wolfgang Gatterbauer and
               Dan Suciu},
  title     = {Oblivious bounds on the probability of boolean functions},
  journal   = {{ACM} Trans. Database Syst.},
  volume    = {39},
  number    = {1},
  pages     = {5:1--5:34},
  year      = {2014},
  url       = {http://doi.acm.org/10.1145/2532641},
  doi       = {10.1145/2532641},
  timestamp = {Tue, 03 Jan 2017 12:14:24 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tods/GatterbauerS14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier